Is it healthy to use epiderm cream on itchy bumps?

Won't help. Itchy bumps need anti inflammatory remedies rather than moisturizers, which might irritate and cause more itching, topical light otc steroid creams would be more helpful.

Related Questions

Insatiable itchy bumps that turn to lumps, itch creams don't help keep me up some nights, goin on for cpl wks, go away n new ones come up?

Dermatology. Certainly get a dermatology evaluation- this sounds like a skin irriation/inflammation; however cannot be diagnosed online. Read more...
Look for answers. If this only occurs at night, it could represent allergy to the soap with which you wash your sheets or insect bites. If you don't live alone, insect bites would affect other members of the household. Try changing the soap that you use to wash your linens and night clothes. If the problem still persistd, ask your physician for a referral to a dermatologist. Read more...

For months now, sporatic itchy bumps flare up on various parts of my body. I have tried hc and benodryl cream but nothing solves. What could this be?

Hives. This sounds like hives or urticaria. This can occur due to newer medications, contact to something you are hypersensitive to or undetermined causes. Avoid Benadryl (diphenhydramine) cream and try instead oral Benadryl (diphenhydramine) at night or during the daytime hours, use non-sedating zyrtec. If this is not effective, see your dermatologist. Read more...

Hey, I had scabies and I used the premetharine cream. I have been slightly itchy & bumps look like bug bites, when will they go away or do I have it?

Therapy. I would suggest using 2 additional mediciations: 1% hydrocortisone cream topically 2-3 times daily Benadryl- 1-2 tablets 4x/day. It will take 7-10 days to resolve: if not, see your PCP. Read more...
Scabies. One can be itchy for few weeks even after treatment but important thing here is to monitor for appearance of new lesions . Antihistamines and hydrocortisone can be tried for itch and permethrin treatment can be repeated after 1-2 weeks. Important to treat the whole family at the same time. http://patient.info/health/scabies-leaflet. Read more...

After seeing a doctor for persistent itch, the doctor prescribed me dermersone cream (to apply) & loratadine (pill). After using, I noticed reddish, itchy bumps appearing all over my body. Should I continue with the medication?

Med safe but no help. Neither dermasone (a topical steroid cream) nor Loratadine (generic Claritin (loratadine) allergy medicine) are likely to cause a rash, but it seems like whatever is triggering your reaction, the reaction is getting worse, not better. Ice or a cool bath, plus Benadryl (diphenhydramine, 50mg every 4-6 hrs for an adult - will make you sleepy!) can provide temporary relief until you can get rechecked by your doc. Read more...
Stop med, see doctor. If medication application is causing blistering stop medication and call your doctor. This is a reaction or could be an untreated infection. Only a doctor can properly examine and treat this. Read more...

Used several creams/gels to treat knee wound, may have had an allergic reaction? ; very itchy bumps which seem to spread around knee if touched? : (

Allergic Reactions. to topical creams and even bandages are not that uncommon. However, you may have a skin infection rather than a reaction. You should see your doctor for an evaluation to rule out significant problems. Read more...